# SDR DALA2025111908447

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER ACCESS PANEL FWD EDGE INTERNAL SKIN HAS CORROSION.   COMPLIED WITH PRI 629290-14 REV 0, 1, 2, AND SECTION I TIME-LIMITED REPAIR OF ERA 629290-14 REV 0. MAX MATERIAL REMOVED 0.059". (LP# 1308838)
